I took my birth control pill one night like 3 hours before my boyfriend and I had unprotected sex and we also had sex that morning before I took my pill that day. He says he used the "withdraw method" My period came thirteen days after for 5 days and ever since then I have been feeling symptoms but I think that I could just be overreacting but I have a child so I know my body feels different!
You can stop bothering with withdrawal since it is not a method of birth control. It doesn't matter what time you took your pill in relation to sex. What matters is are you taking it about the same time every day. You didn't have unprotected sex if you're taking your pill correctly. It is the best method there is. The only thing better is abstinence. Also you've had your period. You're not pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2014 • 1 answer
Growing up I have always had an irregular period. I was prescribed birth control pills and I started
Posted 19 Nov 2014 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 14 Aug 2015 • 1 answer